# SDR R61A20100504

- Difficulty date: October 26, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 15,244 hours, 9,739 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DIFFICUTLY OPERATING THE AFT PASSENGER CABIN DOOR.  MAINTENANCE PERFORMED OPS CHECK OF AFT CABIN DOOR PER EMB AMM, NO DEFECTS FOUND.
